Vol. 57, No. 4, pp. 493-508 (2000)
Exact Distributed Controllability for The Semilinear Wave Equation
Wei-Jiu LiuDepartment of Mathematics and Statistics, Dalhousie University,
Halifax, Nova Scotia, B3H3J5 - CANADA
Abstract: In this paper we generalize the theorems of exact controllability for the linear wave equation with a distributed control to the semilinear case, showing that, given $T$ large enough, for every initial state in a sufficiently small neighbourhood of the origin in a certain function space, there exists a distributed control, supported on a part of a domain, driving the system to rest. Also, if the control is allowed to support on the entire domain, then we prove that the system is globally exactly controllable at any time $T$.
Keywords: Distributed controllability; semilinear wave equation.
Classification (MSC2000): 93B05, 35B37, 35L05.
Full text of the article:
Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.